Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is fainting a side effect of xolair?

Premium Questions

doctor1 MD

that these are all known side effects and these will pass.Unil I reached the december things were terrible ... of the side effects again my life is ruined.My psycology is at the bottom and I dont know how the hell I ...

doctor1 MD

considerable weight. I notice that xolair has some scary side effects. Is it worth the risk? My family (father ...I have allergic asthma . The allergist I go to has suggested that I take shots... xolair ...since I ...

doctor1 MD

. Will my hair grow back ? How long does it take ? Is it medicine induced alopecia or a side effect ...Hi !! I am a 34 year old woman and was given xolair 150 mg in a gap of 3 to 4 weeks to treat my ...

doctor1 MD

Is Xolair effective for someone with chronic auto immune urticaria ? ...

doctor1 MD

Hi there. 50 days ago I have received a XOALIR injection because of my non stopping urticaria problem (other drugs didnt made any effects) and since that day I have a nonstopping dizzness ...

Public Forum Discussions

doctor1 MD

What are the allergic componants of Xolair? I have quite an allergic Hx and have had four serious systemic responses, one of whic put me in hospital for days and under allergist Tx for months. This drug ...

doctor1 MD

to try xolair. My concerns are the side effects such as cancer & hair loss. Where can I look to get ...

doctor1 MD

specialist recommended Xolair. He wants me off prednisone and soon as possible as I am only 25 and the side effects are terrible. I tapered off prednisone but as my first Xolair injection came closer ...

doctor1 MD

and Amitriptylene. However when I research them it doesn t indicate that is one of the side effects. ...Whenever I am in the sun for even a short period of time I get dizzy and have almost fainted ...

doctor1 MD

. But for the past 1 month, Am facing giddiness and faint like feeling suddenly in the evening in a week s interval..When I have some chocolates, its getting normal..Whether the Thyronorm has the side effects in terms ...

doctor1 MD

Hi. My doctor wants me to start Boniva immediately and I am also scheduled to start Xolair . I am concerned about starting two brand new drugs. The Xolair is for chronic hives. My gastro system is fragile ...

doctor1 MD

Hlw doctor , m Saumya Singh, my father faint at night as he is in medication of AlFOO -10mg I , in net when searched the side effects of AlFOO 10 mg , found that fainting was one of the side effects ...

doctor1 MD

My wife 55-year-old was advised vertin 16 3 times a day and Cap Neugaba M 75 in the night for 20 days because of cervical spondylisis ie sudden giddiness and fainting Is this a side effect ...

doctor1 MD

. Could her fainting be from the asprin or could it be a side effect of her low blood pressure? ...My 16 year old daughter fainted yesterday at school about 30 minutes after taking Bayer asprin ...

doctor1 MD

this have been a side effect? ...

Mobile Questions and Answers

doctor1 MD

sudden or rapid weight loss. * difficulty breathing. * chest pain. * fainting. * swelling of the lower limbs and if you can not exercise as much as you usually can.

doctor1 MD

It was negative, that is why it was faint.

doctor1 MD

certainly, one can faint